# SDR ASAA2022082139596

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737
- Aircraft serial: 60580
- Aircraft time: 27,585 hours, 8,514 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7100 · Powerplant System
- Part: Harness
- Part number: 3250299080
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE #1 ENG, DP1204 CONNECTOR LOOSE AND THREADS DAMAGED. GROUNDED - YES. REMOVED AND REPLACED MW0312 HARNESS REF B737-900 AMM 71-51-03/401.
